# SDR SIMA20190121001

- Difficulty date: January 21, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 42,288 hours, 37,752 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14520852003
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 13L BENT BETWEEN FR. 22 AND FR 23. C/A-REPAIRED STRINGER 13L AT FR. 22 AND FR 23 IAW SRM 53-00-03 AND ERS ?EM-53MR-3621.
